# SDR CALA2022092302448

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N37528
- Make and model: Boeing 737
- Aircraft serial: 64502
- Aircraft time: 5,347 hours, 1,782 cycles
- System (JASC): 3443 · Doppler System
- Part: None
- Part number: 9301000002
- Part serial: 5760
- Condition: None
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR AND PWS  FAILED. REPLACED WX RADAR TRANCEIVER IAW AMM34-41-41-400-801 AND WX RADAR PROCESSOR IAW AMM 34+41-42-400-801 AND PERFORMED WX RADAR OPS CHECK IAW AMM 34-41-00-710-801, OPS CHECKS GOOD. OKAY FOR SERVICE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1173745  SN OFF 7116 IPC REFERENCE # 34-41-42
